RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 467–470 (Mi mz1969)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Method of reflections applied to the construction of the asymptote of Green's function for parabolic equations with variable coefficients

V. G. Danilov, S. M. Frolovichev

Moscow State Institute of Electronics and Mathematics (Technical University)

Full text: PDF file (504 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 323–326

Bibliographic databases:

Received: 17.11.1994

Citation: V. G. Danilov, S. M. Frolovichev, “Method of reflections applied to the construction of the asymptote of Green's function for parabolic equations with variable coefficients”, Mat. Zametki, 57:3 (1995), 467–470; Math. Notes, 57:3 (1995), 323–326

Citation in format AMSBIB
\Bibitem{DanFro95}
\by V.~G.~Danilov, S.~M.~Frolovichev
\paper Method of reflections applied to the construction of the asymptote of Green's function for parabolic equations with variable coefficients
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 467--470
\mathnet{http://mi.mathnet.ru/mz1969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346446}
\zmath{https://zbmath.org/?q=an:0884.35023}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 323--326
\crossref{https://doi.org/10.1007/BF02303981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1969
  • http://mi.mathnet.ru/eng/mz/v57/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Khametov, “Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion”, Math. Notes, 68:6 (2000), 775–789  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:420
    Full text:136
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020